Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 11, Issue 1, Pages 3-11
Original Article

A Modified Stochastic Gompertz Model for Tumour Cell Growth

Department of Physics, Institute of Theoretical Physics, The Chinese University of Hong Kong, Hong Kong

Received 4 June 2008; Accepted 9 September 2008

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.